# SDR NACA2024070500001

- Difficulty date: July 5, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,775 hours, 19,218 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE L ENG PRV. PERFORM FIM 36-20 FT 804 FAULT CLEARED, OK FOR SERVICE.
